Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the complex bordism and cobordism of infinite complexes


Author: Peter S. Landweber
Journal: Bull. Amer. Math. Soc. 76 (1970), 650-654
MSC (1970): Primary 5530; Secondary 5710
DOI: https://doi.org/10.1090/S0002-9904-1970-12476-4
MathSciNet review: 0258021
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Lectures on generalized homology theories, Lecture Notes in Math., no. 99, Springer-Verlag, Berlin and New York, 1969, pp. 1-138. MR 251716
  • 2. D. W. Anderson and L. Hodgkin, The K-theory of Eilenberg-MacLane complexes, Topology 7 (1968), 317-329. MR 37 #6924. MR 231369
  • 3. M. F. Atiyah, Characters and cohomology of finite groups, Inst. Hautes Études Sci. Publ. Math. No. 9 (1961), 23-64. MR 26 #6228. MR 148722
  • 4. N. A. Baas, On the stable Adams spectral sequences, Aarhus Universitet, 1969 (preprint). MR 268894
  • 5. J. M. Boardman, Stable homotopy theory, University of Warwick, 1965 (preprint).
  • 6. V. M. Buhštaber and A. S. Miščenko, Elements of infinite filtration in K-theory, Dokl. Akad. Nauk SSSR 178 (1968), 1234-1237 = Soviet Math. Dokl. 9 (1968), 256-259. MR 231368
  • 7. V. M. Buhštaber and A. S. Miščenko, K-theory in the category of infinite cell complexes, Izv. Akad. Nauk SSSR Ser. Mat. 32 (1968), 560-604 = Math. USSR Izv. 2 (1968), 515-556. MR 253322
  • 8. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 17, 1040. MR 77480
  • 9. P. E. Conner and L. Smith, On the complex bordism of finite complexes, Inst. Hautes Etudes Sci. Publ. Math. 37 (1970). MR 267571
  • 10. A. Hattori, Integral characteristic numbers for weakly almost complex manifolds, Topology 5 (1966), 259-280. MR 192517
  • 11. J. W. Milnor, On axiomatic homology theory, Pacific J. Math. 12 (1962), 337-341. MR 28 #2544. MR 159327
  • 12. S. P. Novikov, The methods of algebraic topology from the point of view of cobordism theory, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 855-951 = Math. USSR Izv. 1 (1967), 827-913. MR 36 #4561. MR 221509
  • 13. R. E. Stong, Relations among characteristic numbers. I, Topology 4 (1965), 267-281. MR 33 #740. MR 192515
  • 14. R. E. Stong, Notes on cobordism theory, Mathematical Notes, Princeton Univ. Press, Princeton, N. J., 1968. MR 248858
  • 15. T. tom Dieck, Bordism of G-manifolds and integrality theorems, Aarhus Universitet, 1968 Topology (to appear). MR 266241

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5530, 5710

Retrieve articles in all journals with MSC (1970): 5530, 5710


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12476-4

American Mathematical Society